MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4 / 10 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0410SF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-sep-2023.Lot 147962: (b)(4) items manufactured and released on 25-feb-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 8 years and 4 months after primary, the patient came in with instability and pain in knee joint with gmk primary insitu.The surgeon revised the liner (10mm) with a thicker one (17mm) and resurfaced the patella bone.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17824444
Report Number3005180920-2023-00743
Device Sequence Number6125305
Product Code JWH
UDI-Device Identifier07630030817663
UDI-Public07630030817663
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number02.07.0410SF
Device Lot Number147962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale